# SDR GN0A20121110001

- Difficulty date: November 10, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N650CT
- Make and model: Emb EMB-120ER
- Aircraft serial: 120198
- Aircraft time: 36,253 hours, 37,615 cycles
- Engine: Pwa PW118
- Engine time: 35,338 hours, 35,308 cycles
- Propeller: Hamstd 14RF9
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Loose
- Location: Oil System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

KCMH TO CMI:  ON TAKEOFF ROLL THE MASTER WARNING ILLUMINATED "LEFT ENGINE OIL" ALONG WITH THE AURAL WARNING "ENGINE OIL" ACTIVATED.  THE TAKEOFF WAS ABORTED AND AFTER THE LEFT ENGINE WAS SHUT DOWN, OIL WAS SEEN LEAKING FROM THE LEFT ENGINE.  MAINTENANCE FOUND ONE END OF THE OIL COOLER BYPASS LINE LOOSE.  THE FITTING WAS TORQUED AND AREA CLEANED OF OIL.  ENGINE WAS GROUND RUN AND CHECKED FOR LEAKS WITH NONE FOUND.  ENGINE OIL QUANTITY SERVICED AND AIRCRAFT WAS RETURNED TO SERVICE.
